# SDR A6WA200440045

- Difficulty date: April 17, 2004
- Submitted: May 3, 2004
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 734 hours, 625 cycles
- Engine: Ge CF34*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD SERVICE DOOR JAMMED.  TWO DENTS FORWARD OF RT FORWARD SERVICE DOOR.  DENTS OUT OF LIMITS.  COMPLIED WITH REPAIR BRAS EO 601R-53-4835 STEPS 1, 2, 3, 4 AND 5.  PERFORMED REPAIR OF SERVICE DOOR STRINGER 16/17 OF FIG 245 AND STRINGER 13/14 FIG 295.  (M)
